Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Semihereditary Polynomial Rings

Victor P. Camillo
Proceedings of the American Mathematical Society
Vol. 45, No. 2 (Aug., 1974), pp. 173-174
DOI: 10.2307/2040056
Stable URL: http://www.jstor.org/stable/2040056
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

It is shown that if the ring of polynomials over a commutative ring R is semihereditary then R is von Neumann regular. This is the converse of a theorem of P. J. McCarthy.

Page Thumbnails

  • Thumbnail: Page 
173
    173
  • Thumbnail: Page 
174
    174